# SDR FDEA202208152597

- Difficulty date: August 15, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AFA77761
- Condition: Corroded
- Location: Bs 1661 L48r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT STA 1661 LONG 48R HAS EXFOLIATION (LOOK UNDER/MARKED)  R/R LONGERON L48R FROM STA 1651-1691 AND NEW SPLICE CHANNELS (2) BETWEEN STA   1641-1661 L48R IAW EA 1-5310-T0370282. 1 RESET.  R/R LONGERON L48R FROM STA 1651-1691 AND NEW SPLICE CHANNELS (2) BETWEEN STA   1641-1661 L48R IAW EA 1-5310-T0370282.      MAJOR REPAIR
